# SDR DALA2025102307761

- Difficulty date: October 19, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 37,850 hours, 14,614 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

(LOG 8004328) ODOR ON T/O DISSIPATED WHILE CLIMBING ODOR RETURNED WHILE ON APPROACH THROUGH FL180. ISOLATED ODOR FROM APU BLEED AIR. PERFORMED OIL DECONTAMINATION. COMPLETED BLACK LIGHT USE AT APU DUCT, LIGHT OIL RESIDUE NOTED. DUCT REASSEMBLED. BLACK LIGHT USED IN PACK COMPARTMENT APU BLEED DUCT, ACM, CONDENSOR, + HEAT EXCHANGER, NO OIL NOTED.
